# SDR SWIA2021080259934

- Difficulty date: May 22, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FWD JACK FITTING L/H FITTING SUPPORT HAS SMALL AREA OF CORROSION ON THE LWR FLANGE.     (C-CHECK RO 7/28/2021)    REPLACED LH JACK FITTING INTERCOSTAL PER SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 & DRAWING CC670-32050 REV NC.  SEE CONTINUATION CARD FOR DETAILS.  CHECKS GOOD.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
